Desyrel Withdrawal and Tapering Help
"The reason you’re reading this Testimonial is because I made it clean. Point of Return Rocks! - Gilbert (Desyrel)
Desyrel discontinuation can lead to withdrawal symptoms that may disturb sleep and interfere with every aspect of your life. Our NonProfit has been helping people taper for 15 years, in large part because there has been no where else for people to get assistance. We know how to ease symptoms while you taper properly. Contact the experts for help!
Real Results for Desyrel Dependency
The Point of Return Program is an in-home tapering program that allows you to gradually lessen the amount of Desyrel while also implementing the use of all-natural, calming nutraceuticals to help ease symptoms. We eliminate Interaction items to help make Desyrel withdrawal more comfortable. Our physician recommended schedules allow your doctor to taper you off Desyrel correctly. The success of our program is due to our unmatched service and unique mentoring approach. Desyrel can be dangerous to abruptly or rapidly stop and our program is a proven, viable, low-cost option to continue living your life while tapering. Read program FAQ's
We are prescription drug experts that specialize in Antidepessant withdrawals.
Key Components of Our In-Home Program
- Skilled experts guiding you throughout the process
- Assessment at the onset to determine gameplan (a $400 value)
- *Nutraceuticals specially formulated to help ease symptoms, these are utilized throughout the whole process
- Unlike herbs and many vitamins, our nutraceuticals will not interact with any medications
- 24/7 discussion board with encouraging members and knowledgeable mentors
- Recommendations for addressing issues
- Experienced team of committed experts with 15 years experience
For me this program was an obsession. It worked a miracle in my life! This program is the best out there and it covers everything. I am FREE and I got my TESTIMONY back! Thank you from the bottom of my heart! more testimonials...Kelly (Montana) - Desyrel
Break Free Today
At Point of Return, a 501(c)3 nonprofit, we have spent the last 15 years helping people taper off Desyrel correctly. With customized taper rates and all natural nutraceuticals, our program allows you to come off Desyrel, once and for all, from the comfort of your home. Read program FAQs.
reach out for help
Desyrel history and info
Desyrel is a Serotonin Antagonist and Reuptake Inhibitor (SARI) that has both anti-anxiety and antidepressant properties but also exhibited sleep inducing effects.While Desyrel (Trazodone) is not an SSRI, it does share many properties of Selective Serotonin Reuptake Inhibitors, including the discontinuation syndrome if the medication is stopped too rapidly. Therefore it is always recommended to taper Desyrel slowly, particularly after long-term use. Contact us if you need help to taper off of Desyrel or have questions.
Angelini Research Laboratories in Italy originally developed Trazodone (Desyrel) in the 1960s. The FDA approved Trazodone in 1981 and it was approved worldwide under the names of Desyrel, Depyrel, Mesyrel, Mollpasin, Oleptro, Trazodil, Trazorel, Trialodine and Trittico.
Desyrel (Trazodone) has shown to cause heart arrhythmias in some patients and can cause priapism (erect penis syndrome), a potentially dangerous and painful medical condition that requires surgical intervention in 33% of cases.
Desyrel (Trazodone) may be found in maternal milk in significant concentrations, but sufficient data in human studies that address safety during pregnancy or breastfeeding is lacking.
Elevated Prolactin levels have been reported in patients taking Trazodone (Desyrel). Prolactin is a hormone that is best known for its role in producing milk after pregnancy. But Prolactin is also a protein that influences over 300 separate actions in the body. Prolactin is secreted by the pituitary gland in response to eating, during sex, ovulation and also plays an important role in metabolism, regulation of the immune system and pancreatic development.
While Desyrel (Trazodone) is not an SSRI, it does share many properties of Selective Serotonin Reuptake Inhibitors, including the discontinuation syndrome if the medication is stopped too rapidly. Therefore it is always recommended to taper Desyrel slowly, particularly after long-term use.
*While great care has been taken in organizing and presenting the material throughout this website, please note that it is provided for informational purposes only and should not be taken as Medical Advice.
*The statements on this website have not been evaluated by the Food and Drug Administration (FDA). The products and labels mentioned / sold are not intended to diagnose, treat, cure, or prevent any disease or illness.
* Testimonial results may vary person to person.
*The program outlined in Point of Return is not meant to substitute your doctor, instead it is to be utilized with your physician to help you with your drug withdrawal process and with his or her consent.
*Because prescription medications can cause severe withdrawal reactions, do not stop taking any medication without first consulting your physician. The decision to taper any medication should be discussed with your doctor and done with their consent and support. More...